# SDR DALA2023011900417

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 74,466 hours, 9,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOORS 2R & 4R INDICATED OPEN WITH DOORS CLOSED.  PERFORMED PSCU BITE IAW AMM 52-71, ALL INDICATION NOW NORMAL.
